# SDR TWAA0001209

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605TW
- Make and model: Boeing 767231
- Aircraft serial: 22568
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 266.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, LATERIAL FLOORBEAM WAS EXTENSIVELY CORRODED AT WL 700, TOP OF FLOOR AND STA 266.5 AND RBL 11.  INSTALLED A 4 IN BY 22 1/2 IN DOUBLER REPAIR PER SRM 51-70-11.
